# SDR CALA2017042301121

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 59,671 hours, 19,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS AT ROWS 23-25 WILL NOT ILLUMINATE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY M1670 IAW AMM 33-51-06. OPS CHECKS GOOD
